A class of four-dimensional CR submanifolds in six dimensional nearly Kähler manifolds

Miroslava Antić 1
  • 1 Faculty of Mathematics, Studentski trg 16, Belgrade, Serbia
Miroslava Antić
  • Corresponding author
  • Faculty of Mathematics, University of Belgrade, Studentski trg 16, Belgrade, Serbia
  • Email
  • Search for other articles:
  • degruyter.comGoogle Scholar

Abstract

We investigate four-dimensional CR submanifolds in six-dimensional strict nearly Kähler manifolds. We construct a moving frame that nicely corresponds to their CR structure and use it to investigate CR submanifolds that admit a special type of doubly twisted product structure. Moreover, we single out a class of CR submanifolds containing this type of doubly twisted submanifolds.

Further, in a particular case of the sphere S6(1), we show that the two families of four-dimensional CR submanifolds, those that admit a three-dimensional geodesic distribution and those ruled by totally geodesic spheres S3 coincide, and give their classification, which as a subfamily contains a family of doubly twisted CR submanifolds.

  • [1]

    ANTIĆ M.: A class of four-dimensional CR submanifolds of the sphere S 6 ( 1 ) $ \mathbb{S}^{6}(1) $, J. Geom. Phys. 110 (2016), 78–89.

  • [2]

    ANTIĆ M.: Four-dimensional CR submanifolds of the sphere S 6 ( 1 ) $ \mathbb{S}^{6}(1) $ with two-dimensional nullity distribution, J. Math. Anal. Appl. 445 (2017), 1–12.

  • [3]

    BEJANCU A.: Geometry of CR-Submanifolds, D. Reidel Publ., Dordrecht, 1986.

  • [4]

    BOLTON, J.—DILLEN, F.—DIOOS, B.—VRANCKEN, L.: Almost complex surfaces in the nearly Kähler S 3 × S 3 $ \mathbb{S}^{3}\times\mathbb{S}^{3} $, Tôhoku Math. J. 67 (2015), 1–17.

  • [5]

    BOLTON, J.—VRANCKEN, L.—WOODWARD, L. M.: On almost complex curves in the nearly Kähler 6-sphere, Q. J. Math. 45 (1994), 407–427.

  • [6]

    BUTRUILLE, J. B.: Homogeneous nearly Kähler manifolds. In: Handbook of PseudoRiemannian Geometry and Supersymmetry, RMA Lect. Math. Theor. Phys. 16, Eur. Math. Soc., Zürich, 2010, pp. 399–423.

  • [7]

    DILLEN, F.—VERSTRAELEN, L.—VRANCKEN, L.: Classification of totally real 3-dimensional submanifolds of S 6 ( 1 ) $ \mathbb{S}^{6}(1) $ with K 1 / 16 $ K\geq 1/16 $, J. Math. Soc. Japan 42 (1990), 565–584.

  • [8]

    EJIRI, E.: Totally real submanifolds in a 6-sphere, Proc. Am. Math. Soc. 83 (1981), 759–763.

  • [9]

    GRAY, A.: The structure of nearly Kähler manifolds, Math. Ann. 223 (1976), 233–248.

  • [10]

    GRAY, A.—HERVELLA, L. M.: The sixteen classes of almost Hermitian manifold and their linear invariants, Ann. Math. Pura App. 123 (1980), 35–58.

  • [11]

    HARVEY, R.—LAWSON, H. B.: Calibrated Geometries, Acta Math. 148 (1982), 47–157.

  • [12]

    NAGY, P. A.: Nearly Kähler geometry and Riemannian foliations, Asian J. Math. 6 (2002), 481–504.

  • [13]

    PODESTÀ, F.—SPIRO, A.: 6-dimensional nearly Kähler manifolds of cohomogeneity one, J. Geom. Phys. 60, (2010), 156–164.

  • [14]

    PONGE, R.—RECKZIEGEL, H.: Twisted products in pseudo-Riemannian geometry, Geom. Dedicata 48 (1993), 15–25.

  • [15]

    SEKIGAWA, K.: Some CR-submanifolds in a 6-dimensional sphere, Tensor, N. S. 41 (1984), 13–20.

  • [16]

    UDDIN, S.: On doubly warped and doubly twisted product submanifolds, Int. Electron. J. Geom. 3 (2010), 35–39.

  • [17]

    ZHANG, Y.—DIOOS, B.—HU, Z.—VRANCKEN, L.—WANG, X.: Lagrangian submanifolds in the 6-dimensional nearly Kähler manifolds with parallel second fundamental form, J. Geom. Phys. 108 (2016), 21–37.

Purchase article
Get instant unlimited access to the article.
$42.00
Log in
Already have access? Please log in.


Journal + Issues

Mathematica Slovaca, the oldest and best mathematical journal in Slovakia, was founded in 1951 at the Mathematical Institute of the Slovak Academy of Science, Bratislava. It covers practically all mathematical areas. As a respectful international mathematical journal, it publishes only highly nontrivial original articles with complete proofs by assuring a high quality reviewing process.

Search